# SDR ASAA0640011

- Difficulty date: January 8, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 26,578 hours, 14,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 65C31847
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CRACKED AT BSTA 990, RBL 39, WL 208.  REMOVED CRACKED WEB, FRABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM.  (K)
